Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes seizures when suffering from lupis antiquaglant positive blood clot disorder?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
hi my name is XXXX im 31 years old i was diagnosed with lupis antiquaglant positive blood clot disorder every time i go in to pro time i faint so they lay me down and when they stick the needle in to draw blood my body starts to shake and my head and eyes roll im unresponsive to people talking to me its like im haveing a sezzer i only used to shake a little but naw its a lot what foods and drinks should i stay away from when i have lupis antiquaglant positive i get migraines everyday and no body has anwsers for me i tryed meds head scans they thaught it was tmj it wasent its all in the front forhead i asked them they said it could be from the lupis 2 car wreaks stress not shure from what do you think what can i do to help it i get heavy cramps and unregular periods i have tryed everything tylonal hot pack i even tryed gluttin free and the mirena still a lot of pain
Posted Sat, 22 Feb 2014 in Brain and Spine
Answered by Dr. Prasad 3 hours later
Brief Answer: Not likely to be seizure... Detailed Answer: Dear XXXX, I went through the details posted with diligence and my comments are as follows: 1. Seizure is known to be a paroxysmal event -it occurs at random unknown times. Though there are some factors such as low blood sugar, low oxygen state, lack of good sleep and so on that can precipitate a seizure event, I haven't heard of seizure induced by withdrawing blood. Perhaps what you have is a vasovagal syncope - a transient low blood pressure situation where people almost lose consciousness. Syncope symptoms might mimic a seizure. 2. You can consider an EEG recording if there is any suspicion about seizure. This electrical recording of brain can be done under your physicians care. It should be sufficient to rule out seizure disorder. 3. Lupus anticoagulant is not influenced by the food you take. Therefore there is no dietary implications associated with it. However if your doctors choose to treat you with anticoagulants as they do in some case, you need to be on Vitamin K restricted diet. I would like to confirm if you are on those anticoagulants before commenting on vitamin K restriction. 4. Chronic headaches including migraine have no definitive cause. It is managed with medicines and life style changes. Before I comment on the type of drugs you may use, I would like to know what medicines have you tried to get over migraine. I could suggest you the alternatives. 5. Irregular period with heavy bleeding is a sign of Dysfunctional uterine bleeding (DUB). Off course, your gynecologist should rule out other possibilities such as fibroids, endometrosis and others before confirming DUB. Your doctors can try stronger NSAIDS like Naproxen or mefenamic acid instead of tylenol along with mirena and see if you feel better. The role of lupus anticoagulant also needs to be also by your doctor. In short you need a multidisciplinary treatment comprising of neurologist, gynecologist, hematologist and your lupus doctor to manage you thoroughly. You can discuss about my comments during the next visit. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor